Journal Report

Mathematical Finance: an international journal of mathematics, statistics and

Download PDF
Journal Information
Journal Title
Mathematical Finance: an international journal of mathematics, statistics and
Publisher
ISSN
1467-9965
E-ISSN
0960-1627
Database
ABDC
Domain
Not available
Classification History
Year A+ A B C
2026
2025
2024
2023 ✓
2021/2022
2020
2019
2018 ✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
Risk, Utility and Sensitivity to Large Losses
Martin Herdegen, Nazem Khan, Cosimo Munari
2026-10-14
Dynamic Portfolio Selection Under Monotone Additive Statistics in a Stochastic Volatility Model
Xue Dong He, Zhaoli Jiang, Jianming Xia
2026-10-5
Coordinating Bank Dividend and Capital Regulation
Salvatore Federico, Andrea Modena, Luca Regis
2026-9-30
Iterative Schemes for Markov Perfect Equilibria
Felix Höfer, Mathieu Laurière, H. Mete Soner et al.
2026-9-17
Sensitivity Analysis of Distributionally Robust BSDEs and RBSDEs
Arthur Compoint, Nathan Sauldubois, Nizar Touzi
2026-9-14
Issue Information
2026-9-8 Vol. 36 Issue 4 Pages 621-622
Near Optimal Controls for Partially Observed Stochastic Linear Quadratic Problems
Jingrui Sun, Jiaqiang Wen, Jie Xiong et al.
2026-9-7
Delegated Portfolio Management With Random Default
Alberto Gennaro, Thibaut Mastrolia
2026-9-2
Growth Model With Externalities for the Energy Transition
Pierre Lavigne, Quentin Petit, Xavier Warin
2026-9-2 Vol. 36 Issue 4 Pages 626-662
On Short‐Term Behavior of Implied Volatility for Index Options
Huy N. Chau, Duy Nguyen, Thai Nguyen
2026-8-31
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 28, 2026 02:25